# SDR CA990927019

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 710563
- Condition: Cracked
- Location: Elevator
- Part time: 836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION CARRIED OUT IN ACCORDANCE WITH ALERT AL 99-04.  FOUND SPRING CRACKED AT ATTACH LOOP.
